| Model Number |
3219 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Inadequate Pain Relief (2388); Implant Pain (4561)
| Date of Event |
05/24/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Event or Problem Description
It was reported in medwatch report mw5160174 that patient was experiencing pain at lead site, x-ray imaging revealed patients lead migrated.As a result, surgical intervention was undertaken on an unknown date wherein patients system was explanted to address the issue.